# SDR QXEA2018031300087

- Difficulty date: March 11, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 39,464 hours, 41,225 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: DSC5431
- Condition: Dim
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTTOM BETA LIGHT ON EMERGENCY EXIT DOOR IS DIM. REPLACED BETA LIGHT IAW AMM 33-51-00-960-801. CHECKS GOOD. RETURNED TO SERVICE.
